# SDR SIMA20150413003

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 30,425 hours, 26,072 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450601
- Part serial: 99021285
- Condition: Failed
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NUMBER 1 & 2 PFD'S ARE DISPLAYING AN AMBER WX IN THE RADAR INFO AREA.  BOTH WX RADARS ARE DEPICTING ERRONEOUS & INVALID WEATHER RETURNS.  R & R WX RADAR ASSEMBLY IAW AMM 34-42-01.  OPERATIONS CHECKED GOOD.
